The Dirichlet Problem with Asymptotic Conditions for an Elliptic System Degenerating at a Point. I
Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 385-392
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_3_a13,
author = {S. Rutkauskas},
title = {The {Dirichlet} {Problem} with {Asymptotic} {Conditions} for an {Elliptic} {System} {Degenerating} at a {Point.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {385--392},
year = {2002},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_3_a13/}
}
S. Rutkauskas. The Dirichlet Problem with Asymptotic Conditions for an Elliptic System Degenerating at a Point. I. Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 385-392. http://geodesic.mathdoc.fr/item/DE_2002_38_3_a13/